Whoever took accutane please answer?

I have been on accutane for 5 days,20 mg... i need to know the side effects? I have an oily skin, and my lips sometimes crack but not always


0|0
4|3

Most Helpful Guy

What Guys Said 2

  • Most dangerous side effect is serioud damage to a fetus, birth deficiencies in case of pregnancy. Thus NEVER without BC!
    And you'll find more using Google.

    0|0
    0|0
  • Thats the type of thing you ask your doctor, Not a site filled with horny middle aged virgins...

    0|0
    1|0

What Girls Said 4

  • You'd probably get a better answer if you just googled it.

    Here, I did it for you: www.rxlist.com/...ane-side-effects-drug-center.htm

    If you have any questions, you can ask your doctor or pharmacist.

    1|1
    0|0
  • I was on accutane a couple years ago from May-March. My acne was stubborn and took about 6 months to finally clear up.

    I think it took about two weeks of treatment before I really dried up. My lips were constantly cracked and peeling and the only thing that worked was the Sugar brand of lip treatment from Sephora than unfortunately costs around $30 per tube. My once incredibly oily hair that needed to be washed everyday suddenly became bone dry and I could go two weeks between hair washing. The same thing happened to my face and even the cheap drugstore foundations weren't slipping off.

    As far as I can remember that was the only side effect I experienced. I heard a lot of horror stories about some people feeling really sick from accutane and had to stop taking it because they felt like crap all the time but it never happened to me. The only really bad thing that happened was on a girls trip I drank a lot more than I normally do and I was basically hung over for a week after. So absolutely no mixing booze and accutane!!!

    0|0
    0|0
  • It dries out your skin a bunch you need to drink a bunch of water. I know that does that a bunch and gives people crazy headaches off and on. Also be careful because it can also cause suicidal thoughts if that starts please get help ASAP. My coworker was on it and so was my best friend so I know some of the stuff that happens.

    0|1
    0|0
  • I'm warning you. PLEASE do not take this pill if you're not dealing with severe acne. I took it for like 6-8 months and it's been two years since I have come off it and I'm still dealing with the side effects: depression, anxiety, panic attack, suicidal thoughts and memory loss. Please don't do it to yourself. My shrink tells me accutane made it worse, it added to my already existing problems and drag me into depression. Now I'm on tons of antidepressants.

    0|0
    0|0
Loading...